Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 148, NWS Cleveland, OH

November 23, 2011Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Nov 23, 2011, 7:26 AM EST for Lucas County, Wood County, Ohio. It took effect at Nov 23, 2011, 3:52 PM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2011, 7:26 AM EST (12:26 UTC)
In effect from
Nov 23, 2011, 3:52 PM EST
Expired
Nov 25, 2011, 2:44 AM EST
In force
35 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maumee River at Waterville (WTVO1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WGUS41 KCLE 231226
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
726 AM EST WED NOV 23 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-232026-
/O.NEW.KCLE.FL.W.0148.111124T0547Z-111125T0600Z/
/WTVO1.1.ER.111124T0547Z.111124T0600Z.111125T0000Z.NO/
726 AM EST WED NOV 23 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL LATE THURSDAY NIGHT
* AT  7:00 AM WEDNESDAY THE STAGE WAS...7.0 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO 
  RISE TO NEAR 9.0 FEET BY THURSDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
6 follow-up statements
072 
WGUS81 KCLE 232010
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
310 PM EST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-240410-
/O.EXT.KCLE.FL.W.0149.111123T2008Z-111125T0000Z/
/WDVO1.1.ER.111123T1800Z.111124T0000Z.111124T1800Z.NO/
310 PM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* FROM THIS AFTERNOON TO THURSDAY EVENING.
* AT  2:30 PM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC095-173-240409-
/O.EXT.KCLE.FL.W.0148.111123T2052Z-000000T0000Z/
/WTVO1.1.ER.111123T2052Z.111124T1200Z.000000T0000Z.NO/
310 PM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* UNTIL FURTHER NOTICE.
* AT  3:00 PM WEDNESDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND 
  RISE TO NEAR 10.4 FEET THURSDAY MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
807 
WGUS81 KCLE 240317
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1017 PM EST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER AT WATERVILLE
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-241117-
/O.EXT.KCLE.FL.W.0149.000000T0000Z-111125T0300Z/
/WDVO1.1.ER.111123T1800Z.111124T0600Z.111124T2100Z.NO/
1017 PM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  9:30 PM WEDNESDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WAS CRESTING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE THURSDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC095-173-241116-
/O.EXT.KCLE.FL.W.0148.000000T0000Z-111126T0400Z/
/WTVO1.1.ER.111123T2143Z.111124T1800Z.111125T2200Z.NO/
1017 PM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET BY 
  THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC155-241116-
/O.EXT.KCLE.FL.W.0150.000000T0000Z-111124T1315Z/
/PHAO1.1.ER.111123T2230Z.111124T0155Z.111124T0715Z.UU/
1017 PM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE TONIGHT.
* AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 
* AT 9.0 FEET...BANKFULL STAGE.  FLOODING THREATENS BARCLEY MESSERLY 
  ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. 

$$
808 
WGUS81 KCLE 241115
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
615 AM EST THU NOV 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-241915-
/O.EXT.KCLE.FL.W.0149.000000T0000Z-111125T1600Z/
/WDVO1.1.ER.111123T1800Z.111124T1800Z.111125T1000Z.NO/
615 AM EST THU NOV 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  5:30 AM THURSDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE THIS MORNING AND CREST
  NEAR 10.4 FEET THIS AFTERNOON.
* AT 11.0 FEET...LOWER PORTIONS OF ERIE STREET FLOOD.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC095-173-241914-
/O.EXT.KCLE.FL.W.0148.000000T0000Z-111125T0901Z/
/WTVO1.1.ER.111123T2143Z.111125T0000Z.111125T0301Z.NO/
615 AM EST THU NOV 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  6:00 AM THURSDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR CREST AT AROUND 9.5 FEET. THE
  RIVER WILL SLOWLY FALL THROUGH TODAY AND THEN FALL BELOW FLOOD
  STAGE EARLY TONIGHT.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
419 
WGUS81 KCLE 241927
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EST THU NOV 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-250327-
/O.EXT.KCLE.FL.W.0149.000000T0000Z-111125T1342Z/
/WDVO1.1.ER.111123T1800Z.111124T1730Z.111125T0742Z.NO/
227 PM EST THU NOV 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  1:30 PM THURSDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE TONIGHT.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC095-173-250326-
/O.EXT.KCLE.FL.W.0148.000000T0000Z-111125T2100Z/
/WTVO1.1.ER.111123T2143Z.111125T0000Z.111125T1500Z.NO/
227 PM EST THU NOV 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  2:00 PM THURSDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
392 
WGUS81 KCLE 250311
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 PM EST THU NOV 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-251111-
/O.EXT.KCLE.FL.W.0149.000000T0000Z-111125T1500Z/
/WDVO1.1.ER.111123T1800Z.111124T1730Z.111125T0900Z.NO/
1011 PM EST THU NOV 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  9:30 PM THURSDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY FRIDAY MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC095-173-251110-
/O.EXT.KCLE.FL.W.0148.000000T0000Z-111125T1200Z/
/WTVO1.1.ER.111123T2143Z.111124T2330Z.111125T0600Z.NO/
1011 PM EST THU NOV 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT 10:00 PM THURSDAY THE STAGE WAS NEAR 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL TO BELOW FLOOD
  STAGE OVERNIGHT.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
003 
WGUS81 KCLE 250744
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
244 AM EST FRI NOV 25 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-250814-
/O.CAN.KCLE.FL.W.0149.000000T0000Z-111125T1500Z/
/WDVO1.1.ER.111123T1800Z.111124T1730Z.111125T0521Z.NO/
244 AM EST FRI NOV 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  2:30 AM FRIDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 12:21 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.1 FEET BY SATURDAY 
  MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC095-173-250814-
/O.CAN.KCLE.FL.W.0148.000000T0000Z-111125T1200Z/
/WTVO1.1.ER.111123T2143Z.111124T2330Z.111125T0200Z.NO/
244 AM EST FRI NOV 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  2:00 AM FRIDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT  9:00 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.9 FEET BY SATURDAY 
  MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Nov 23, 6:45 AM EST, 41 minutes earlier.

Area forecast discussion, Nov 23, 6:45 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
645 AM EST WED NOV 23 2011

.SYNOPSIS...
LOW PRESSURE OVER WESTERN PENNSYLVANIA WILL MOVE OFF THE MID
ATLANTIC COAST THIS AFTERNOON.  HIGH PRESSURE OVER THE MIDDLE
MISSISSIPPI VALLEY WILL MOVE OVER THE LOWER GREAT LAKES TODAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FOR UPDATE TWEAKED THE TIMING OF THE RAIN OUT OF THE AREA FOR THIS
MORNING.

LOW PRESSURE CENTER ON THE OHIO/PA BORDER.  MODELS IN GOOD AGREEMENT
MOVING LOW OFF THE MID ATLANTIC COAST THIS AFTERNOON...AS THE HIGH
PRESSURE SYSTEM ENTERING THE MIDDLE MISSISSIPPI VALLEY PUSHES EAST.
AS LOW SHIFTS EAST WILL TAKE RAIN SHOWERS WITH IT...EXPECT ALL RAIN
TO BE EAST OF THE AREA BY THIS AFTERNOON.  HELD ONTO CLOUDS LONGER
THAN MODELS INDICATED.  SATELLITE SHOWS A STRATUS DECK ALL THE WAY
TO KANSAS CITY...AS A RESULT LEANED TOWARD TO THE COOLER MAVMOS
TEMPERATURE TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
LITTLE CHANGE IN THE FORECAST FOR THURSDAY THROUGH SATURDAY AS HIGH
PRESSURE MOVES ACROSS THE OHIO VALLEY/LOWER GREAT LAKES.  DRY
WEATHER WITH GRADUALLY WARMING TEMPERATURES STILL LOOKS REASONABLE.

MODELS COMING INTO BETTER AGREEMENT ON THE TIMING OF THE NEXT SYSTEM
WITH THE GFS COMING MORE INTO LINE WITH YDY ECMWF.  CURRENT MODEL
RUN SHOWS SHOWERS REACHING NW OH SATURDAY NIGHT...WITH THE FRONT
PUSHING ACROSS THE AREA ON SUNDAY.   THIS WILL USHER IN WETTER AND
MUCH COOLER CONDITIONS.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
MODELS CONTINUE TO HAVE SIGNIFICANT DIFFERENCES DURING THE LONG TERM
PERIOD.  THE GFS CONTINUES TO BE COLDER AND FASTER WITH THE MAIN
FEATURES.  HAVE NOT MADE MANY CHANGES TO THE LONG TERM DURING THE
PERIOD GIVEN THIS UNCERTAINTY.  APPEARS THAT NEARLY EVERY PERIOD
WILL SEE AT LEAST A CHANCE FOR PRECIPITATION.  FOR THE MOST PART...
TEMPERATURES WILL AVERAGE ABOVE NORMAL DURING THE PERIOD...BUT
READINGS COULD GET COLD ENOUGH FOR SOME SNOW AT THE VERY END OF THE
PERIOD.  AT 00Z WEDNESDAY THE GFS IS ABOUT 10 DEGREES COLDER AT 850
MB THAN THE ECMWF.  TOUGH TO KNOW AT THIS POINT WHICH MODEL WILL BE
CORRECT.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THE SURFACE LOW HAS MOVED TO NEAR KBFD. GUSTY N TO NW FLOW
CONTINUES IN THE WAKE OF THE LOW. COULD SEE SOME GUSTS TO 30 KNOTS
FOR ANOTHER HOUR OR TWO EASTERN AREAS.  WINDS SHOULD BECOME NW ALL
AREAS LATER THIS MORNING AND GRADUALLY DIMINISH. BACK EDGE OF WRAP
AROUND PRECIP IS ALONG THE I-71 CORRIDOR. WILL GIVE THE SHOWERS A
COUPLE MORE HOURS TO CLEAR THE AREA. KTOL AND KFDY ARE ON THE
VERGE OF BECOMING VFR. THINK THIS WILL HAPPEN AT THE REMAINING TAF
SITES LATE THIS MORNING OR AFTERNOON. BY 00Z...MOST IF NOT THE
ENTIRE AREA WILL BE SKC. A SURFACE RIDGE WILL SLIDE EAST ACROSS
THE AREA TONIGHT CAUSING THE FLOW TO BECOME SW.

OUTLOOK...NON VFR SUNDAY.

&&

.MARINE...
LOW PRESSURE IS JUST CROSSING INTO NW PA.  EXPECT THE FLOW ON THE
LAKE TO BECOME N TO NW BEHIND THIS FEATURE.  SPEEDS SHOULD CONTINUE
TO VERY GRADUALLY DIMINISH TODAY.  WILL LEAVE THE SMALL CRAFT
HEADLINES AS IS SINCE IT WILL TAKE TILL THE EVENING HOURS FOR THINGS
TO REALLY SETTLE DOWN.  A RIDGE WILL SLIDE EAST ACROSS THE LAKE LATE
TONIGHT WITH THE FLOW BECOMING SW.  SW TO S FLOW WILL THEN CONTINUE
TILL A COLD FRONT CROSSES THE LAKE SOMETIME SUNDAY.  STILL SOME
UNCERTAINTY ON THE EXACT TIMING OF THE FRONT.  LOT'S OF UNCERTAINTY
FOR THE START OF NEXT WEEK AS WELL.  FOR NOW WILL TRY FOR NORTHERLY
WINDS BECOMING EASTERLY AHEAD OF ANOTHER AREA OF LOW PRESSURE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     LEZ142>149.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINA
Hazardous weather outlook, Nov 23, 6:20 AM EST, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
620 AM EST WED NOV 23 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
620 AM EST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-241130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
620 AM EST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 9:18 AM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood41 hr
Nov 23, 5:16 PM ESTRiver Flood WarningCLETrumbull10 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.